# SDR AWXA960463

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7829 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CORROSION ON PRESSURE WEB BS 1681, BL 0 - LBL 50.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR PARTS IAW, SRM 53-60-51, 53-00-51.  (M)
